Malaria in Northwest India: Data Analysis via Partially Observed Stochastic Differential Equation Models Driven by Levy Noise

Bhadra, A; Ionides, EL; Laneri, K; Pascual, M; Bouma, M; Dhiman, RC; Ppe, O; (2011) Malaria in Northwest India: Data Analysis via Partially Observed Stochastic Differential Equation Models Driven by Levy Noise. Journal of the American Statistical Association, 106 (494). pp. 440-451. ISSN 0162-1459 DOI: https://doi.org/10.1198/jasa.2011.ap10323

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1198/jasa.2011.ap10323

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar